# SDR IPXA2023092894288

- Difficulty date: September 23, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 25,852 hours, 15,836 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: F5237063820400
- Part serial: NA
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV*MAJOR REPAIR* SKIN CRACKED ON C20A AT BEAM 3REPAIRED PER AIRBUS RDAF 81286150/03/2023#A AND UPS EO A300-5230-88313
